Advanced Search
Article Contents
Article Contents

Energy decay for Maxwell's equations with Ohm's law in partially cubic domains

Abstract Related Papers Cited by
  • We prove a polynomial energy decay for the Maxwell's equations with Ohm's law in partially cubic domains with trapped rays. We extend the results of polynomial decay for the scalar damped wave equation in partially rectangular or cubic domain. Our approach have some similitude with the construction of reflected gaussian beams.
    Mathematics Subject Classification: Primary: 35B40, 35Q61; Secondary: 93D15.


    \begin{equation} \\ \end{equation}
  • [1]

    C. Amrouche, C. Bernardi, M. Dauge and V. Girault, Vector potentials in three-dimensional non-smooth domains, Math. Methods Appl. Sci., 21 (1998), 823-864.


    C. Bardos, G. Lebeau and J. Rauch, Sharp sufficient conditions for the observation, control and stabilization of waves from the boundary, SIAM J. Control Optim., 30 (1992), 1024-1065.doi: 10.1137/0330055.


    P. Boissoles, "Problèmes mathématiques et numériques issus de l'imagerie par résonance magnétique nucléaire," Ph.D thesis, Université de Rennes 1, 2005.


    N. Burq and M. Hitrik, Energy decay for damped wave equations on partially rectangular domains, Math. Res. Lett., 14 (2007), 35-47.


    M. Cessenat, "Mathematical Method in Electromagnetism, Linear Theory and Applications," World Scientific, Singapore, 1996.


    R. Dautray and J.-L. Lions, "Analyse mathématique et calcul numérique pour les sciences et les techniques, Volume 5, Spectre des opérateurs," Masson, Paris, 1988.


    G. Duvaut and J.-L. Lions, "Les inéquations en mécanique et en physique," Dunod, Paris, 1972.


    S. S. Krigman and C. E. Wayne, Boundary controllability of Maxwell's equations with nonzero conductivity inside a cube, I: Spectral controllability, J. Math. Anal. Appl., 329 (2007), 1375-1396.doi: 10.1016/j.jmaa.2006.06.101.


    J.-L. Lions, "Contrôlabilité exacte, perturbations et stabilisation des systèmes distribués I," Masson, Paris, 1988.


    H. Nishiyama, Polynomial decay for damped wave equations on partially rectangular domains, Math. Res. Lett., 16 (2009), 881-894.


    K. D. Phung, Contrôle et stabilisation d'ondes électromagnétiques, ESAIM Control Optim. Calc. Var., 5 (2000), 87-137.doi: 10.1051/cocv:2000103.


    K. D. Phung, Polynomial decay rate for the dissipative wave equation, J. Diff. Eq., 240 (2007), 92-124.doi: 10.1016/j.jde.2007.05.016.


    J. Ralston, Gaussian beams and propagation of singularities, in "Studies in Partial Differential Equations" (eds. W. Littman), MAA studies in Mathematics, 23 (1982), 206-248.


    W. Wei, H-M. Yin and J. Tang, An optimal control problem for microwave heating, Nonlinear Analysis, 75 (2012), 2024-2036.doi: 10.1016/j.na.2011.10.003.


    R. Ziolkowski, Exact solutions of the wave equation with complex source locations, J. Math. Phys., 26 (1985), 861-863.doi: 10.1063/1.526579.

  • 加载中

Article Metrics

HTML views() PDF downloads(44) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint